# SDR EIA2000239

- Difficulty date: August 8, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CHECK, FOUND LHW INBOARD TRAILING EDGE FORE FLAP MID TRACK FORWARD FITTING, FORWARD AND AFT FACE OF LOWER END AREA CORRODED.  FITTING REPLACED PER SRM 51-10-01.  (M)
